# SDR REXA2024123001615

- Difficulty date: December 22, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STGR 21R FS280-FS333, FOUND JOINT PIECE SPLICE (P/N:SH670-31197-1) AT FS333.00 TO HAVE CORROSION REQUIRES EVAL.     EPLACED AND INSTALLED NEW SERVICEABLE JOINT SPLICE (P/N:SH670-31197-1S) @ FS333 STGR 21R IAW CRJ 700 51-42-06-001-001-A01 LOCATED AND DRILLED SPLICE @ FS 333 S21R P/N SH670-31197-1S IAW CRJ700 SRM 51-40-11-001-001-A01 RESTORED SURFACE TO FINISH IAW CRJ 700 SRM 51-21-16-001-001-A01 (TR51-0068) GROUNDING WIRE PLATE AT STGR 21R FS333 LOCATED ON JOINT PIECE SPLICE (P/N:SH670-31197-1S) FS333 STGR 21R. REF. BARCODE IDENTIFIER HN00204628 FOR INSTALLATION AND REPLACEMENT
